# SDR SWAA093454

- Difficulty date: May 27, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 7,535 hours, 4,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  HC1 CHECK, FOUND EMERGENCY LIGHTS STRIP CRACKED BETWEEN ROW 1 TO ROW 15.  REMOVED AND REPLACED EEPLS PER MM.
